# SDR AALA201801109024

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 59,341 hours, 7,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L EMERGENCY POWER ASSIST SYSTEM BATTERY INOPERABLE. MAINTENANCE REPLACED EMERGENCY POWER ASSIST SYSTEM 9 VOLTS BATTERY PER AMM 52-11-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
